Massive headaches :(

Discussion in 'Side-Effects of Duromine' started by Tamaraj, Jun 5, 2014.

  1. Tamaraj

    Tamaraj Member
    Registered

    Joined:
    Mar 26, 2014
    Messages:
    51
    Likes Received:
    14
    Hi all....I have been on duromine for a few months now and for the last week I've had the worst headaches of my life. I get them every afternoon but now some are coming at lunch. Today it was 930am, I took some pain killers as I was at work and by 1 I had to go home. Could hardly move, vomiting and in so much pain.

    I haven't changed anything, still eating the same, drinking the same....unable to do my gym classes as I just can't get out of bed because of these headaches.

    Has anyone else had any troubles? I'm going to the doctor in 2 days but thought I would ask you guys too
    :(
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hm... Sounds like migraine to me. I also suffered and still suffer from them.
    You know it's that kind of headache that is usually localized on one side of your head. Mine - left temple. Yeap - nausea, so bad that makes me wanna puke sometimes(((

    If you have the same, then I can tell there's no treatment for that. You can only relieve the pain if you 'catch' the moment it begins. Painkillers are good. Nimesulide if you heard of it then try one.
    Coffe is good. But here's what provokes migraines: cheese, dark chocolate, red wine, lack of sleep. :( Although these are just possible factors, no one knows for sure.

    You should ask your doctor of course. Hope nothing serious, just reaction to the pills, lack of sleep or home/work routine.
    Fingers crossed till your visit to the doc. Good luck TamaraJ and please let us know how it went!
     
  3. Daniela1989

    Daniela1989 New Member
    Registered

    Joined:
    Feb 4, 2014
    Messages:
    12
    Likes Received:
    2
    Hi Tamaraj, I get really bad migraines on duromine as well, which forced me to stop taking it. I am back on it now and have found that drinking heaps of water helps a lot. Make sure you have a water bottle by you at all times and drink even if you aren't thirsty. You go to the toilet a lot which is annoying, but better then being stuck in the dark with a migraine and vomiting!
     
Loading...
Similar Threads - Massive headaches
  1. Kassie
    Replies:
    18
    Views:
    5,323
  2. Andi4today
    Replies:
    1
    Views:
    345
  3. Lulubelle
    Replies:
    0
    Views:
    911